MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED
Model Number 3105000100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled due to the device not being able to hold traction.Please note, no incisions were made prior to cancelling the procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: unable to hold traction probable root cause: design: * construct design (vertical and horizontal spars, base, fine traction) * vertical spar doesn't glide well or gets jammed on horizontal spar rail * cable in vertical spar is pinched by high traction forces causing bending in the vertical spar * fine traction element lever sticks or gets jammed with high tension force * gross traction lock jams under high tension -base slips under high tension process: - vertical and horizontal spar are not calibrated correctly to be compatible to each other or interchangeable with other spars.Application: - insufficient friction between patient and the surgical table or patient and the positioning pad (or table and the positioning pad) use error h3 other text : 81.
 
Event or Problem Description

Brand Name
PIVOT GUARDIAN, FRAME
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15297871
Report Number0002936485-2022-00491
Device Sequence Number6023040
Product Code HST
UDI-Device Identifier07613327380361
UDI-Public07613327380361
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3105000100
Device Catalogue Number3105000100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown